i have been on the depot shot for three months my period did not come the fourth month what should i do
Is it normal to get your period even when i am getting the depot shot for a year
Yes it is normal, some girls just get theirs, and some don't get theirs. It just depends on your body. You period might slow down and eventually stop all together on this shot. Once you stop getting the shot, your period should return back to normal, depending again on your body.
yes i got mine back the following mont after discontinuing the shot
It is normal to have your period for eight days but only if it is normal - spotting.
There is not a medication that is specific to helping you get your period to back to what it was prior to beginning the depo shot. It can take more than 10 months for the body to return to normal.
Hi. Yes it is possible. Have been on depo twice and both times no period - going on six years this round.
Yes it happens to me ever shot round
In my experience I was on the shot for atleast 3years and I never had a normal period either. In fact I didn't have a period at all. You may just be having your period and it has not been normal so I think you need to go to the doctor.
yes it is. I've been on it for 2 months now and my period is basically like 3 days
it is normal because i had that happen to me a couple of times while i was on the shot so its normal to have one
Yes its completely normal. Some women are different on the shot. Some have periods some do not.
Yes, this is a normal "side effect" of depo. My menses also stopped after my first shot.
no it is not!
I have has my period for longer than normal while on the shot. I udally just spot but it lasts for up to 2 wks at a time.
Hi there. It took me about 18 moths b/f i got mine when i stopped the depo shots. If you are not planning on having a baby, I use a back up until you get your normal period back.
it is completely normal. the depo provera shot has a high amount of hormones, it can irregulate your period or it can cause u to not nave a period. it kinda sux though cause u never know when ur next period will be.
It is highly unlikely to get pregnant on the depo provera. And if you are worried because you have not had a period in two months that is normal for the depo shot. It is made to stop your period
It is not normal. I was having the problem. My dr. said it could be from stress. At the time I was going thru ish back too back. I also had a regular period for the next 2 months.
That might be your period.
I'm not exactly sure what you are asking. If you just started getting the depo shot and are wondering why you haven't had any periods yet that is normal. I have been on the shot for 2 1/2 years and haven't had a period since the first shot. I get a little spotting but that is it!
painfull for me and took 2 years to get it back and not ovulating for atleast 1 - 2 years. I have problems now because of it but every one is diffrent but on average it takes 1-2 years for a real period to regulate back to normal
All women's side effects vary after receiving the Depo Provera shot. It is normal to have disruptions in your normal cycle immediately after receiving it, and for some reason, throughout the entire duration of the shot. It is completely normal to have spotting, no period, a change in the flow of your period, etc after getting the shot. Ask your doctor or gynecologist if you are unsure about any side effects of Depo Provera.